Journal of Statistical Physics
Collection
Collection
- ISSN: 0022-4715
Published by Springer
-
Oriented percolation in one-dimensional \beta/|x-y|2 random cluster model Article
Journal of Statistical Physics, 139(6), 941-959.January 2010 -
Growth rates and explosions in sandpiles Article
Journal of Statistical Physics, 143-159.January 2010 -
Activated random walkers: facts, conjectures and challenges Article
Journal of Statistical Physics, 138(1-3), 126-142.January 2010 -
The Langevin Limit of the Nosé-Hoover-Langevin Thermostat Article
Journal of Statistical Physics, 715-724.January 2011 -
Estimation of Space-Dependent Diffusions and Potential Landscapes from Non-equilibrium Data Article
Journal of Statistical Physics, 149(2), 220-233.October 2012 -
The interaction light cone of the discrete Bak–Sneppen, contact and other local processes Article
Journal of Statistical Physics, 1500-1525.T.R. Bannink (Tom), H.M. Buhrman (Harry), A.P. Gilyén (András) and M. Szegedy (Mario)
July 2019 -
Uniqueness of the Gibbs measure for the anti-ferromagnetic Potts model on the Infinite Δ-regular tree for large Δ Article
Journal of Statistical Physics, 140:1-140:24.F Bencs (Ferenc), D. de Boer (David), P. Buys (Pjotr) and G. Regts (Guus)
August 2023